# SDR DALA1115859873

- Difficulty date: March 3, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP FIXED VANE NR 2 FROM I/B HAS SOME DELAMINATION ON UPPER SURFACE AT PREVIOUS REPAIR.  REPLACED RT WING FLAP NR 2 FIXED VANE WITH NEW SERVICEABLE NR 2 FIXED VANE DUE TO DELAMINATION BEING UNREPAIRABLE IAW DC9 MM 27-03 ITEM 7 FIGURE 11 SHEET 2.  INST NEW SERVICEABLE NR 2 FIXED VANE IAW DC9 MM 27-51-04.  OPS CLEARANCE CHECK TO BE ACCOMPLISHED ON TASK CARD 2750-6542M-RT.
